Annales Henri Poincaré

, Volume 16, Issue 1, pp 189–203

Reflection Positivity for Majoranas

Article

DOI: 10.1007/s00023-014-0311-y

Cite this article as:
Jaffe, A. & Pedrocchi, F.L. Ann. Henri Poincaré (2015) 16: 189. doi:10.1007/s00023-014-0311-y

Abstract

We establish reflection positivity for Gibbs trace states defined by certain Hamiltonians that describe the interaction of Majoranas on a lattice. These Hamiltonians may include many-body interactions, as long as the signs of the associated coupling constants satisfy certain restrictions. We show that reflection positivity holds on an even sub-algebra of Majoranas.

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Harvard UniversityCambridgeUSA
  2. 2.Department of PhysicsUniversity of BaselBaselSwitzerland
  3. 3.Institute for Theoretical PhysicsETH ZürichZürichSwitzerland

Personalised recommendations